What is the difference


#1
Was on Azilect - Was on -Sinemet Plus 25/100

:flushed:Changed to Lecado. 100/25. I cannot find information about the difference between Sinemet Plus 25/100 and Lecado. 100/25 just that Lecado is slow release. Why the sudden change, because I seem to be worse off on Lecado.
Thanks oldboy.

#2
hang in there OLDBOY, I can't help with your question but I am certain someone will be along who can.

Maybe you could call the helpline? I am grasping at straws. can you tell?

Anyway keep smiling and good luck.

Radz x

#3
Did they stop the Azilect? Did you tell them you needed an adjustment(or increase) to your drugs?
Did you not ask for an explanation? My first question would be : why the complete switch to prolonged release version if the ordinary drug worked all right for me. It is unusual.More often an (single)odd prolonged release pill is added rather than the whole lot changed. Prolonged release tablets produce a less predictable effect on your PD symptoms.

#4
Hello Oldboy, if I were in your situation my first call would be to speak to the pharmacist. It might be that you have been prescribed a generic form of your original meds, it seem to be happening a lot and I guess it's due to the financial cutbacks facing the NHS. I had mine changed some time ago, without being told,I might add and when I spoke to the pharmacist I was told it was exactly the same meds just different name. Like you, mine certainly didnt work as well and I went back to my GP and asked for them to changed back. It's just a though really, I hope this helps.

Glenchass

#5
Hi oldboy,

I strongly suggest you contact your Neurologist or PD Nurse (if you have one) and ask the questions Kate has suggested. Failing that you could try contacting the Parkinson's UK helpline 0808 800 0303 and speak to one of the trained nurses.

Below is a link you might find helpful

http://www.medicines.org.uk/emc/medicine/22548/SPC/lecado%20100~25%20mg%20modified-release%20tablets/

Prolonged release levadopa can take an hour or more to kick in. I take prolonged release levadopa prior to going to bed. I take it before my previous dose of standard release levadopa wears off - this prevents me from going into 'off' period and so far (touch wood) hasn't caused dyskinesia.

Good luck and please let us know how you get on.

Cutiepie

#6
Hi Glenchass,

Just read your comment and that's a good point you've raised! I have also had problems with generics and found they have had poor control over my PD symptoms and caused me to be quite ill. So...'yes', it is of value to mention this to your Neurologist. Unfortunately, it's trial and error with these drugs and we are all unique in how we respond to drug treatments. That's why it is important to keep a record and show it to your Neurologist so drugs can be tweaked and if necessary, changed to one more suitable.

Also, when starting a new drug regime it can take a week or two, sometimes months to adjust and feel the full benefit of the drug.

Good luck oldboy! x

#7
Hi all- I told the Doc Azilect had no effect.so she put me on 12.5/50 Sinemet, the chemist ran out of this and gave me 25/100 to take half,when I said this had no effect Doc doubled it to 25/100,when I asked for more of the same cos this was better she gave me the Lecido without reason, or maybe the chemist changed it!

Thank everyone for your help I am encouraged X.oldboy.

I will be seeing Nero and p/nurse shortly. ohboy am I shaking at the moment.
and up half the night.
:rolling_eyes: x

#8
Hi oldboy,

it sounds like a breakdown in communication. I would have a word with the pharmacist to see if a mistakes been made. If your prescription needs changing, contact your GP and get it altered. Don't suffer in silence, do it asap.

Good luck x

#9
Re shaking at night can I chip in that early on I was prescribed Baclofen as I had tight leg muscles at the beginning (not now). It is a muscle relaxant and I take one most nights and if I wake up feeling all tense muscles when I need rest, I take a half or one and they have a marvellous relaxing effect. It might help the shaking. I get a deep sleep.
Six 10mg is the max doze per day but I take a maximum of 2. Best to take max 2 as they made my arm muscles feel weak when I took 3+. Also when prescribed at first had a test to see my kidneys were coping with them.
When I worked as a carer people with parkinsons were routinely prescribed them but they are not mentioned by others on this site. They have been a great help to me.

#10
Hi all I have been to see my GP and got the answers I wanted.
now I am back on Sinemet 25/100 (feeling better already) GP took me off Azilect cos I said it didn't make any different and is going to review this in a month I am quite happy with this My thanks to everyone for your thought's
Pharmacy has been told about this also.

x oldboy.73 fit as a fiddle.:laughing:

PS: Still shaking but try to make massaging movements with the of finger of the hand that is shaking and I stops for me (a while) you probably new that anyway.

X

#11

big grin Thank everyone for your comments, don't you just love it when thing's come together¬   Till got the shakes

bad But I cope ok for now.  My memory seems to let me down a bit again I cope,  II started to go to  a memory clinic last week I've had a CT scan that was ok, it shows I had  a very slight stroke, I now understand why I got very week when it come to  doing my Raynet Marshall exersizes   can't do the waking I use to do 25 -100 miles for charities, Now I have been given the job of controller, at 75 years young it's time to slow down just a bit.

I think that puts me up-to -date smile cul on Oldboy ex-walker.  a lot.  xxx